# SDR 2HGR2020061201

- Difficulty date: June 10, 2020
- Submitted: June 13, 2020
- Operation: General aviation
- Aircraft: N393SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0377
- Aircraft time: 2,688 hours, 1,983 cycles
- Engine: Wilint FJ443A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL129Q
- Part serial: 1371XL2
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 688 hours, 497 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS TAXIING (TRIP FROM KCRQ TO KSDL), CREW NOTICED THAT RT ENGINE STATER GENERATOR FAILED VOLT/AMP. CREW RESET GENERATOR ISSUE STAYED. CREW DECIDED TO RETURN TO FBO AT KCRQ.
